Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 2, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Jan 10, 2008, 9:51 AM CST for East Feliciana Parish, Saint Helena Parish, Louisiana; Amite County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2008, 9:51 AM CST (15:51 UTC)
- Expired
- Jan 10, 2008, 10:15 AM CST
- In force
- 24 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties East Feliciana Parish, LA, Saint Helena Parish, LA, Amite County, MS
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 10, 7:46 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 600 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLIX 101551
TORLIX
LAC037-091-MSC005-101615-
/O.NEW.KLIX.TO.W.0002.080110T1551Z-080110T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
951 AM CST THU JAN 10 2008
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
EAST FELICIANA PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF CLINTON...
ST. HELENA PARISH IN SOUTHEAST LOUISIANA...
AMITE COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITY OF LIBERTY...
* UNTIL 1015 AM CST
* AT 932 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES
SOUTHWEST OF CLINTON...OR ABOUT NEAR JACKSON...MOVING NORTHEAST AT
30 MPH.
* THE TORNADO WILL BE NEAR...
6 MILES SOUTHEAST OF NORWOOD BY 955 AM CST...
FELPS BY 1010 AM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST THURSDAY AFTERNOON
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3116 9056 3074 9107 3085 9123 3100 9109
3101 9106 3103 9106 3134 9079
TIME...MOT...LOC 1551Z 221DEG 27KT 3088 9106
$$1 follow-up statement
000
WWUS54 KLIX 101601
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1000 AM CST THU JAN 10 2008
LAC037-091-MSC005-101615-
/O.CON.KLIX.TO.W.0002.000000T0000Z-080110T1615Z/
EAST FELICIANA LA-ST. HELENA LA-AMITE MS-
1000 AM CST THU JAN 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CST FOR AMITE
COUNTY...AND ST. HELENA AND EAST FELICIANA PARISHES...
AT 957 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CLINTON...MOVING
NORTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
FELPS BY 1010 AM CST...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST THURSDAY AFTERNOON
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3116 9056 3074 9107 3085 9123 3100 9109
3101 9106 3103 9106 3134 9079
TIME...MOT...LOC 1600Z 221DEG 27KT 3093 9101
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jan 10, 7:58 AM CST, 1 hour 53 minutes earlier.
Area forecast discussion, Jan 10, 7:58 AM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 758 AM CST THU JAN 10 2008 .UPDATE... UPDATED GRIDS AND WILL UPDATE TEXT PRODUCTS SHORTLY. FIRST UPDATE WAS FOR CANCELLATION OF DENSE FOG ADVISORY AND SECOND UPDATE IS FOR RECENTLY ISSUED TORNADO WATCH 16 WHICH IS IN EFFECT FOR PORTIONS OF THE NORTH AND WEST FORECAST AREA UNTIL 4 PM. && .PREV DISCUSSION... /ISSUED 452 AM CST THU JAN 10 2008/ SHORT TERM... MOST OF OUR ACTIVE WEATHER OVER THE NEXT WEEK WILL OCCUR TODAY AND TONIGHT. FIRST CONCERN EARLY THIS MORNING IS THE AREAS OF DENSE FOG THAT HAVE BEEN REPORTED SINCE LATE EVENING. THE FOG HAS NOT BEEN WIDESPREAD AND CONSISTENTLY PRODUCING VISIBILITIES OF 1/4 MILE OR LESS...HOWEVER...IT IS STILL PREVALENT ENOUGH TO JUSTIFY KEEPING THE DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM. INCREASING BOUNDARY LAYER WINDS...INSTABILITY...AND SHOWERS SHOULD CAUSE THE FOG TO LIFT AND VISIBILITIES TO IMPROVE BY MID MORNING. THE MAIN CONCERN TODAY IS SEVERE THUNDERSTORM AND HEAVY RAIN POTENTIAL. WATER VAPOR LOOPS SHOW A WELL DEFINED SHORTWAVE TROUGH MOVING EAST ACROSS THE PLAINS STATES WITH AN UPPER JET SPEED MAX LIFTING OUT OF CENTRAL TX INTO THE OZARKS. AT THE SURFACE...LOW PRESSURE IS WAY UP IN KS WITH A COLD FRONT EXTENDING SOUTH INTO CENTRAL TX. THE SHORTWAVE AND COLD FRONT ARE EXPECTED TO MAINTAIN THEIR INTENSITY AS THEY MOVE EASTWARD INTO THE LOWER MS VALLEY TODAY AND TONIGHT. UPPER LEVEL DIVERGENCE WILL BE HIGH AND COINCIDENT WITH THE STRONG LOW LEVEL MOISTURE FLUX CONVERGENCE ASSOCIATED WITH THE FRONTAL BAND. VERTICAL SHEAR WILL BE VERY FAVORABLE FOR SEVERE THUNDERSTORMS. INSTABILITY IS NOT EXPECTED TO BE HIGH...BUT MODEST BOUYANCY WITH CAPES OF 500 TO 1000 J/KG ARE LIKELY AS SURFACE DEWPOINTS ARE LIKELY TO REMAIN IN AT LEAST THE MID TO UPPER 60S AHEAD OF THE FRONT. THE ENTIRE AREA IS IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH ALL MODES AND TYPES OF SEVERE WEATHER POSSIBLE FROM DISCREET SUPERCELLS...AND LINES WITH LEWPS AND BOWS ALONG THE MAIN LINE. THE AREA WITH THE HIGHEST VALUES OF SHEAR AND INSTABILITY IS LIKELY TO BE OVER AREAS NORTH OF LAKE PONTCHARTRAIN AND ACROSS SOUTH MS...AND A PORTION OF THIS AREA COULD BE UPGRADED TO A HIGHER RISK OF SEVERE LATER ONCE AREAS OF BETTER SURFACE HEATING BECOME ESTABLISHED. THE MOST ACTIVE TIME OF THUNDERSTORMS...SEVERE POTENTIAL...AND HEAVY RAINFALL WILL BE IN THE AFTERNOON FROM THE MCCOMB AREA TO NEAR BATON ROUGE...AND DURING THE LATE AFTERNOON AND EVENING HOURS FROM THE NEW ORLEANS AREA TO THE MS GULF COAST. THE COLD FRONT WILL MOVE THROUGH THE FORECAST AREA DURING THE LATE AFTERNOON AND EVENING HOURS AND RAIN WILL GENERALLY DIMINISH AND END WITH THE FRONTAL PASSAGE. COOLER AND DRIER AIR WILL MAKE ITS WAY INTO THE AREA LATER TONIGHT INTO FRIDAY AND SATURDAY. LONG TERM... AM KEEPING A DRY FORECAST THIS WEEKEND DESPITE AN OCCASIONAL /LIKE THE LATEST 06Z/ GFS RUN WHICH SHOWS A VERY POTENT SHORTWAVE TROUGH MOVING NEAR THE NORTHWEST AND CENTRAL GULF COAST SATURDAY NIGHT AND SUNDAY MORNING WITH RAIN SPREADING INLAND ACROSS THE FORECAST AREA. THE ECMWF CONTINUES TO SHOW A WEAKER UPPER SYSTEM AND ONLY MODEST SURFACE LOW DEVELOPMENT FROM THE CENTRAL INTO THE NORTHEAST GULF WITH SOME THREAT OF RAIN OVER THE COASTAL WATERS...AND WILL CONTINUE TO FAVOR THAT SOLUTION. ANOTHER WEATHER SYSTEM MAY BRING THE NEXT THREAT OF SHOWERS AND POSSIBLE THUNDERSTORMS THURSDAY INTO FRIDAY. AVIATION... VIS AND CIGS ARE GOING TO STAY WITHIN IFR CRITERIA UNTIL AFTER SUNRISE. WARMING AND STRONGER WINDS SHOULD DISPERSE THE FOG INTO LOW AND MID LEVEL DECKS BY MID MORNING OVER ALL TERMINALS. WINDS WILL GENERALLY BE VEERING FROM SOUTHEAST TO SOUTH OVER THE TAF PERIOD AND WILL REMAIN IN THE 10 KT RANGE DURING THE EARLY MORNING. THESE WINDS ARE EXPECTED TO INCREASE TO THE 15 KNOT RANGE BY LATE MORNING FOR ALL SITES. THERE IS ALSO A POSSIBILITY OF THUNDERSTORMS AT EACH TERMINAL STARTING AROUND NOON THROUGH MIDNIGHT FROM WEST TO EAST AS THE COLD FRONT MOVES THROUGH THE AREA. MARINE... NO MAJOR HEADLINES EXPECTED THROUGH TONIGHT. WILL HEADLINE FOR SCC(SMALL CRAFT EXERCISE CAUTION) AS SOUTHERLY WINDS INCREASE TO THE 15 TO 20 KNOT RANGE TODAY. SEA FOG WILL CONTINUE TO AFFECT THE NEAR SHORE COASTAL WATERS THROUGH ABOUT 10 AM. WINDS WILL GENERALLY BE SOUTHERLY AT 15 KTS TONIGHT BEFORE A COLD FRONT MOVES THROUGH THE REGION. BEHIND THE FRONT...WINDS WILL SHIFT TO THE NORTH AND INCREASE TO AROUND 20 KTS. SEAS WILL BUILD BEHIND THE FRONT AND TOP OUT AROUND 6 FEET BY THE 30 MILE MARKER. SEAS WILL BE LESS THAN 6 FEET WITH DISTANCES CLOSER TO SHORE. THE SURFACE HIGH WILL SLIDE EASTWARD ON SATURDAY CAUSING WINDS TO BECOME MORE EASTERLY AND SEAS TO SUBSIDE. ANOTHER SURFACE LOW IS EXPECTED TO DEVELOP OVER THE GULF AND MOVE NORTHEASTWARD STAYING SOUTH OF THE COASTAL WATERS. HIGH PRESSURE AGAIN BUILDS INTO THE COASTAL WATERS ON SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... MCB 73 43 60 37 / 90 60 10 0 BTR 74 46 62 39 / 90 60 10 0 MSY 75 51 61 45 / 70 80 10 0 GPT 73 50 62 40 / 60 80 10 0 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. && 22
Hazardous weather outlook, Jan 10, 7:24 AM CST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 724 AM CST THU JAN 10 2008 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-101800- PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM- PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE- ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS- LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES- LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE- POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST- ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE- UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL- WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 724 AM CST THU JAN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT OTHER THAN SOME LINGERING DENSE FOG OVER PORTIONS OF LAKE PONTCHARTRAIN EARLY THIS MORNING...FOG IS NO LONGER EXPECTED TO BE A PROBLEM OVER OTHER AREAS. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING...THEN THUNDERSTORMS WILL BECOME NUMEROUS AHEAD OF A COLD FRONT THIS AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS... GENERALLY IN THE LATE MORNING AND AFTERNOON FROM THE BATON ROUGE AREA OF EAST CENTRAL LOUISIANA INTO SOUTHWEST MISSISSIPPI...AND SOUTH AND EAST TO AREAS NORTH AND WEST OF LAKE PONTCHARTRAIN. THE RISK OF SEVERE THUNDERSTORMS WILL CONTINUE TO SPREAD SOUTHEAST DURING THE LATE AFTERNOON AND EVENING HOURS ACROSS THE GREATER NEW ORLEANS AREA AND COASTAL SECTIONS OF SOUTHEAST LOUISIANA...INTO COASTAL SECTIONS OF MISSISSIPPI. THE MAIN THREATS FROM SEVERE THUNDERSTORMS WILL BE STRONG DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WITH THE HIGHEST RISK ACROSS AREAS NORTH OF LAKE PONTCHARTRAIN AND ACROSS SOUTH MISSISSIPPI. AREAS OF HEAVY RAIN ARE ALSO EXPECTED OVER PORTIONS OF THE AREA TODAY INTO THIS EVENING. WIDESPREAD RAINFALL AMOUNTS AROUND ONE INCH ARE EXPECTED WITH LOCALLY HEAVIER AMOUNTS OF 2 TO 3 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATER THIS MORNING...AND ESPECIALLY THIS AFTERNOON AND EVENING. 22
In the hours before
Special weather statement, Jan 10, 8:44 AM CST, 1 hour 7 minutes before
LAZ034>036-046>048-101530- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 844 AM CST THU JAN 10 2008 ...STRONG THUNDERSTORM AFFECTING THE FELICIANAS...POINTE COUPEE PARISH...AND NORTHERN PORTIONS OF BATON ROUGE... AT 843 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL NEAR KROTZ SPRINGS...OR ABOUT 3 MILES SOUTHWEST OF LIVONIA...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR... NEW ROADS AND ERWINVILLE AT 900 AM. ST. FRANCISVILLE AT 915 AM. ZACHARY AT 930 AM. WIND GUSTS TO 45 MPH AND MARBLE SIZE HAIL ARE POSSIBLE WITH THIS STORM. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. GUSTY WINDS...HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE WITH THIS THUNDERSTORM. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 32
Special weather statement, Jan 10, 9:34 AM CST, 17 minutes before
LAZ035-036-MSZ068-069-101630- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 934 AM CST THU JAN 10 2008 ...THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL CONTINUES TO DEVELOP OVER WEST AND EAST FELICIANA PARISHES MOVING NORTHEAST TOWARDS SOUTHWEST MISSISSIPPI COUNTIES OF WILKINSON AND AMITE... AT 932 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL ABOUT 4 MILES SOUTHWEST OF JACKSON...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... NORWOOD AND CLINTON AT 1000 AM. FELPS AND CENTREVILLE AT 1015 AM. LIBERTY AT 1030 AM. THIS THUNDERSTORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. GUSTY WINDS...HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE WITH THIS THUNDERSTORM. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 9:05 PM CST | Dense Fog Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more | 10 hr |
| Jan 10, 9:42 AM CST | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena, West Feliciana | 15 min |
| Jan 10, 10:16 AM CST | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena | 48 min |
| Jan 10, 10:50 AM CST | Tornado Warning | LIX | Saint Helena | 25 min |
| Jan 10, 10:56 AM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa | 64 min |
| Jan 10, 11:10 AM CST | Tornado Warning | LIX | Saint Helena, Tangipahoa | 35 min |
| Jan 10, 11:45 AM CST | Tornado Warning | LIX | Saint Helena, Tangipahoa | 30 min |
| Jan 10, 12:42 PM CST | Tornado Warning | LIX | Washington | 33 min |
| Jan 10, 1:19 PM CST | Tornado Warning | LIX | East Feliciana, West Feliciana | 26 min |
| Jan 10, 1:39 PM CST | Special Marine Warning | LIX | 21 min | |
| Jan 10, 1:42 PM CST | Severe Thunderstorm Warning | LIX | East Feliciana | 33 min |
| Jan 10, 5:12 PM CST | Severe Thunderstorm Warning | LIX | Livingston | 18 min |
| Jan 10, 5:16 PM CST | Special Marine Warning | LIX | 29 min | |
| Jan 10, 11:13 AM CST | Tornado Warning | LIX | Pike, Walthall | 47 min |
| Jan 10, 12:35 PM CST | Tornado Warning | LIX | Walthall | 25 min |
| Jan 10, 2:04 PM CST | Tornado Warning | LIX | Pearl River | 41 min |
| Jan 10, 3:56 PM CST | Tornado Warning | LIX | Harrison | 34 min |
Nearby
Tornado Warnings in Louisiana, 2008Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.